Affordable Access

Publisher Website

On higher-order boundary value problems by using differential transformation method with convolution terms

Authors
Journal
Journal of the Franklin Institute
0016-0032
Publisher
Elsevier
Volume
351
Issue
2
Identifiers
DOI: 10.1016/j.jfranklin.2012.08.010
Disciplines
  • Mathematics

Abstract

Abstract In this paper, we study higher-order boundary value problems for higher-order nonlinear differential equations having convolution terms. We extend and prove some theorems for nonlinear differential equations by using the differential transform method.

There are no comments yet on this publication. Be the first to share your thoughts.